About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 186507, 14 pages
http://dx.doi.org/10.1155/2011/186507
Research Article

A Numerical Method for Preserving Curve Edges in Nonlinear Anisotropic Smoothing

1School of Automation Engineering, University of Electronic Science and Technology of China, Chengdu 610054, China
2School of Computer Science, Sichuan Normal University, Chengdu 610066, China
3Institute of Medical Information and Technology, School of Biomedical Engineering, Southern Medical University, Guangzhou 510515, China

Received 28 January 2011; Accepted 18 February 2011

Academic Editor: Ming Li

Copyright © 2011 Shaoxiang Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shaoxiang Hu, Zhiwu Liao, Dan Sun, and Wufan Chen, “A Numerical Method for Preserving Curve Edges in Nonlinear Anisotropic Smoothing,” Mathematical Problems in Engineering, vol. 2011, Article ID 186507, 14 pages, 2011. doi:10.1155/2011/186507